# SDR 20010612CW007

- Difficulty date: June 4, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N103HB
- Make and model: Cndair CL6001A11
- Aircraft serial: 1059
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 7441
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER FACE PLY DELAMINATION OF LEFT HAND PILOTS WINDSHIELD.  PLY SEPARATION WAS BEYOND LIMITS OF MANUFACTURES STRUCTURAL REPAIR MANUAL TO CONTINUE OPERATION.
